# SDR LR7A2025022103748

- Difficulty date: February 21, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HAC5321, FOUND RH AFT FUSELAGE SKIN DAMAGED AT FS924, RBL61, WL215. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR#0639.
